Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 142, NWS Lincoln, IL

November 11, 20158 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 11, 2015, 6:54 PM CST for 8 counties in Illinois. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2015, 6:54 PM CST (00:54 UTC)
Expired
Nov 11, 2015, 8:00 PM CST
In force
66 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 98 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 7:06 PM CSTTSTM WND GST 60Lewistown, IL
Nov 11, 7:11 PM CSTTSTM WND DMGCanton, ILLARGE TREE LIMB DOWN. TIME ESTIMATED.
Nov 11, 7:30 PM CSTTSTM WND GST 60Wyoming, IL
Nov 11, 7:35 PM CSTTSTM WND DMG5 W Peoria, ILTREE BLOWN DOWN BLOCKING ROAD AT BARTHOLOMEW AND TEXAS RD.
Nov 11, 7:35 PM CSTTSTM WND DMGBartonville, IL2 FOOT DIAMETER TREE BLOWN DOWN. POWER OUTAGES IN TOWN.
Nov 11, 7:35 PM CSTTSTM WND DMGPeoria Heights, ILGUTTERS BLOWN OFF SOUTH SIDE OF HOUSE. TIME ESTIMATED.
Nov 11, 7:39 PM CSTTSTM WND DMGBellevue, ILTWO TREES BLOWN DOWN 6-8 INCH DIAMETER. TIME ESTIMATED.
Nov 11, 7:44 PM CSTTSTM WND GST 71Peoria International Ai, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 3:20 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
394 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS53 KILX 120054
SVRILX
ILC057-095-123-125-143-175-179-203-120200-
/O.NEW.KILX.SV.W.0142.151112T0054Z-151112T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CST WED NOV 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
  PEORIA COUNTY IN CENTRAL ILLINOIS...
  EASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  STARK COUNTY IN NORTH CENTRAL ILLINOIS...
  CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 800 PM CST

* AT 654 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GALVA TO 4 MILES SOUTHEAST OF MAQUON TO
  ASTORIA...MOVING NORTHEAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...PEKIN...CANTON...HAVANA...LEWISTOWN...LACON...EAST
  PEORIA...MORTON...WASHINGTON...BARTONVILLE...CHILLICOTHE...CREVE
  COEUR...WEST PEORIA...METAMORA...GERMANTOWN HILLS...MARQUETTE
  HEIGHTS...HENRY...FARMINGTON...TREMONT AND ELMWOOD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 58 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4115 8964 4115 8933 4110 8935 4110 8924
      4047 8952 4019 9045 4068 9024 4115 9010
      4115 8987 4123 8986 4124 8964
TIME...MOT...LOC 0054Z 241DEG 52KT 4119 9001 4075 9011 4023 9039 

HAIL...<.75IN
WIND...70MPH
 
$$

AUTEN
3 follow-up statements
693 
WWUS53 KILX 120114
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CST WED NOV 11 2015

ILC057-095-123-125-143-175-179-203-120200-
/O.CON.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-KNOX-FULTON-STARK-TAZEWELL-MARSHALL-
714 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTH CENTRAL MASON...NORTHWESTERN WOODFORD...PEORIA...
SOUTHEASTERN KNOX...EASTERN FULTON...STARK...CENTRAL TAZEWELL AND
MARSHALL COUNTIES...

AT 712 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BUDA TO 4 MILES NORTHEAST OF BRIMFIELD TO 4 MILES
SOUTHEAST OF LEWISTOWN...MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. AT 706 PM...60 MPH WINDS WERE
REPORTED IN LEWISTOWN IN FULTON COUNTY. ALSO MULTIPLE REPORTS OF
WIND DAMAGE WERE REPORTED IN KNOX COUNTY IN THE LAST 30 MINUTES. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...CANTON...LEWISTOWN...LACON...EAST PEORIA...MORTON...
WASHINGTON...BARTONVILLE...CHILLICOTHE...CREVE COEUR...WEST PEORIA...
METAMORA...GERMANTOWN HILLS...MARQUETTE HEIGHTS...HENRY...
FARMINGTON...TREMONT...ELMWOOD AND BELLEVUE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 67 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4115 8964 4115 8933 4110 8935 4110 8924
      4047 8952 4027 9022 4070 9006 4077 9006
      4123 8980 4124 8964
TIME...MOT...LOC 0112Z 241DEG 52KT 4131 8972 4087 8982 4035 9010 

HAIL...<.75IN
WIND...70MPH
 
$$

AUTEN
973 
WWUS53 KILX 120130
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CST WED NOV 11 2015

ILC095-120140-
/O.CAN.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
KNOX-
730 PM CST WED NOV 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
      4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0130Z 246DEG 37KT 4111 8947 4092 8964 4044 8990 

$$

ILC057-123-125-143-175-179-203-120200-
/O.CON.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-FULTON-STARK-TAZEWELL-MARSHALL-
730 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTH CENTRAL MASON...NORTHWESTERN WOODFORD...PEORIA...EAST
CENTRAL FULTON...SOUTHEASTERN STARK...CENTRAL TAZEWELL AND MARSHALL
COUNTIES...

AT 730 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF SPARLAND TO 4 MILES NORTHEAST OF
DUNLAP TO 6 MILES WEST OF MANITO...MOVING NORTHEAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...PEKIN...LACON...EAST PEORIA...MORTON...WASHINGTON...
BARTONVILLE...CHILLICOTHE...CREVE COEUR...WEST PEORIA...METAMORA...
GERMANTOWN HILLS...MARQUETTE HEIGHTS...HENRY...TREMONT...BELLEVUE...
PRINCEVILLE...ROME...MANITO AND DUNLAP.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 28 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 78 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.

LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
      4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0130Z 246DEG 37KT 4111 8947 4092 8964 4044 8990 

HAIL...<.75IN
WIND...70MPH
 
$$

AUTEN
741 
WWUS53 KILX 120157
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CST WED NOV 11 2015

ILC057-123-125-143-175-179-203-120206-
/O.EXP.KILX.SV.W.0142.000000T0000Z-151112T0200Z/
MASON-WOODFORD-PEORIA-FULTON-STARK-TAZEWELL-MARSHALL-
757 PM CST WED NOV 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MASON...
NORTHWESTERN WOODFORD...PEORIA...EAST CENTRAL FULTON...SOUTHEASTERN
STARK...CENTRAL TAZEWELL AND MARSHALL COUNTIES WILL EXPIRE AT 800 PM
CST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ILLINOIS.

REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4114 8962 4115 8933 4110 8936 4110 8924
      4047 8952 4033 9000 4084 8982
TIME...MOT...LOC 0153Z 241DEG 52KT 4111 8947 4092 8964 4044 8990 

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 6:12 PM CST, 42 minutes earlier.

Area forecast discussion, Nov 11, 6:12 PM CST, 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Lincoln IL
612 PM CST WED NOV 11 2015

.SHORT TERM...(Tonight)
ISSUED AT 259 PM CST WED NOV 11 2015

Powerful November storm system is taking aim on central Illinois
this evening, with 20z/2pm surface chart showing a 991mb low over
southwest Iowa.  Strong to severe thunderstorms are currently
developing in the vicinity of the low and arcing southward along a
trailing cold front into north-central Missouri.  Further
south...another area of showers/storms is developing in association
with the warm conveyor belt across the Ozarks.  As the low continues
to deepen and lift toward western Wisconsin, the storms currently
across northern Missouri will shift eastward into west-central
Illinois early this evening. Based on radar timing tools and
consistent forecasts from both the HRRR and 4km NAM, it appears
convection will arrive in the Illinois River Valley between 6pm and
8pm, along the I-55 corridor between 7pm and 9pm, and further east
to the I-57 corridor between 9pm and midnight.  Damaging wind gusts
will be the primary severe weather threat across the western KILX
CWA early this evening, although an isolated tornado cannot be ruled
out due to impressive amounts of low-level wind shear.  As the
storms race E/NE, the severe wind threat will decrease east of the I-
55 corridor by mid to late evening as the storms tend to weaken with
time.  Once the storms pass, very strong gradient winds will develop
as low pressure continues to deepen over Wisconsin.  Westerly winds
will increase to between 20 and 30 mph overnight, with gusts
reaching the 40 to 50 mph range.  As a result, a Wind Advisory will
remain in effect for all locations along/north of I-70.

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 259 PM CST WED NOV 11 2015

The intense storm system (987 mb) is expected to be over central
thru northeast Wisconsin by Thursday morning with a very tight
pressure gradient across a large portion of the region. Forecast
soundings suggest the potential for 25 to 35 mph sustained winds
with gusts around 50 mph at times into the afternoon hours before we
see a very slow diminishing trend towards evening. With the surface
low pulling away from the area rather quickly, the wrap-around
moisture is expected to lift northeast as well and shift into far
northern IL or southern Wisconsin by evening. A secondary upper
trof will swing southeast across the lower Great Lakes Thursday
night and Friday with gusty winds expected with that system as well,
although not as strong as what we will see tonight and Thursday.

The weather should quiet down for Friday night through the weekend
as high pressure settles across the area. We should start out on
the cool side early in the weekend but as the high shifts off to
our east on Sunday, southerly winds will bring in milder air for
Sunday afternoon. However, it doesn't look like the nice weather
will hold very long over our area as an active southwest flow
pattern continues into next week with the first of two significant
systems that will affect the Midwest. Showers chances increase
somewhat late Sunday night into Monday, and especially Monday night
into Tuesday as the upper wave tracks across the region.
Unfortunately, the upper wave and associated surface low will not be
a quick mover and will have ample opportunity to bring up some
significant rainfall to our area early next week with POPs in the
forecast through Thursday. The pattern will hold thru the rest of the
week with the latest ECMWF indicating another strong upper level system
poised over the southwest U.S. ready to spread precip back into our area
either late next week or during the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
ISSUED AT 612 PM CST WED NOV 11 2015

Line of convection continues to track northeastward out of
Missouri into west-central Illinois early this evening. Southern
end of line is not very organized and is showing signs of
weakening, which matches the forecasts from both the HRRR and 4km
NAM quite well. Given current radar trends, think the line of
strong to severe storms may only impact KPIA and perhaps KBMI.
Timing tools still support 01z to 03z at KPIA and 02z to 04z for
KBMI. Further southeast, showers with a few embedded thunderstorms
have lifted northward from southern Illinois and will impact KDEC
and KCMI over the next few hours, but will remain sub-severe. Once
a cold front that is currently across eastern Missouri sweeps
through, strong westerly winds will develop later this evening
through Thursday. Forecast soundings support gusts as high as 35
to 40kt at times through that time period before winds slowly
begin to subside somewhat toward sunset Thursday.

&&

.ILX Watches/Warnings/Advisories...
Wind Advisory until 6 PM CST Thursday for ILZ027>031-036>038-
040>057-061>063.

&&

SHORT TERM...Barnes
LONG TERM...Smith
AVIATION...Barnes
Hazardous weather outlook, Nov 11, 3:33 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CST WED NOV 11 2015

ILZ027>031-036-037-040-041-047>050-121200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
333 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS
EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING
WINDS ARE THE PRIMARY CONCERN...ALTHOUGH AN ISOLATED TORNADO IS
POSSIBLE.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH
FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL
FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING...MAINLY
BETWEEN 6 PM AND 8 PM.

ILZ038-042-043-051>053-121200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-SANGAMON-
333 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS
EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. DAMAGING
WINDS ARE THE PRIMARY CONCERN.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH
FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL
FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN
7 PM AND 9 PM.

ILZ044>046-054>057-061>063-121200-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
SHELBY-VERMILION-
333 PM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING...AS
AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. THE GREATEST CHANCE
FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER WEST...MAINLY
WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND GUSTS WILL
STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH INTO EAST-
CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 40 TO 50 MPH
FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL
FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN
9 PM AND MIDNIGHT.

ILZ066>068-071>073-121200-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
333 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THIS
EVENING...AS AN INTENSE STORM SYSTEM CROSSES THE MIDWEST. THE
GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER WILL REMAIN FURTHER
WEST...MAINLY WEST OF THE I-57 CORRIDOR. HOWEVER...DAMAGING WIND
GUSTS WILL STILL BE POSSIBLE WITH A FEW OF THE STORMS AS THEY PUSH
INTO EAST-CENTRAL AND SOUTHEAST ILLINOIS BY MID TO LATE EVENING.

ONCE THE STORMS PASS...WESTERLY WINDS WILL GUST FROM 30 TO 40 MPH
FROM TONIGHT THROUGH THURSDAY. THIS WILL CAUSE DIFFICULT TRAVEL
FOR HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WESTERLY WINDS WILL LINGER INTO THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY BETWEEN
9 PM AND MIDNIGHT.

BARNES

In the hours before

Special weather statement, Nov 11, 6:34 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
634 PM CST WED NOV 11 2015

ILZ036-040-041-047-120130-
CASS-SCHUYLER-MASON-FULTON-
634 PM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MASON...SCHUYLER...
SOUTHERN FULTON AND CASS COUNTIES UNTIL 730 PM CST...

AT 633 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM NORTH OF RUSHVILLE TO MOUNT STERLING...MOVING
EAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...VIRGINIA...ASTORIA...
BLUFF SPRINGS...VERMONT...CHANDLERVILLE...IPAVA...BATH...KILBOURNE...
LITTLETON...BROWNING...DUNFERMLINE...BRYANT...BANNER...FREDERICK...
LIVERPOOL AND TOPEKA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS.

LAT...LON 4028 9064 4027 9045 4035 9044 4054 8988
      4012 8998 4013 8998 4010 9000 3997 9001
      3991 9054 3998 9051 3998 9060 4003 9061
      4003 9065 4005 9068 4008 9067 4008 9070
      4010 9070 4011 9072
TIME...MOT...LOC 0033Z 249DEG 46KT 4013 9064

AUTEN
Local storm report, Nov 11, 6:47 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     NON-TSTM WND DMG NORMAL                  40.52N 89.00W
11/11/2015                   MCLEAN             IL   PUBLIC

            TREE BLOWN DOWN ON ISU CAMPUS. TIME ESTIMATED.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 6:01 PM CSTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark59 min
Nov 11, 6:34 PM CSTSpecial Weather StatementILXCass, Schuyler56 min
Nov 11, 7:45 PM CSTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford45 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.